# SDR SIMA20160430005

- Difficulty date: April 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,943 hours, 10,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT AISLE EMER EXIT LIGHT RED MARKINGS ARE WORN OFF GOING INTO LT EMER EXIT SEATS.  R & R LT AFT AISLE EMER EXIT LIGHT STRIP GOING INTO LT EMER EXIT SEATS IAW 33-51-01.
